Supps for Acne?
- 12-15-2007, 11:01 PM
- 12-15-2007, 11:04 PM
12-15-2007, 11:25 PM
12-15-2007, 11:27 PM
12-16-2007, 01:11 AM
It depends on severity. I have moderate acne. I have used poseidon, it is not clearing type stuff. Youll have to look into vitamins or medicines specific for it.
I had Tetracycline(sp?) and something else about 4 years ago. I did not stick to the program as i was young and slacked alot so i can not provide enough feedback but it is said to be one of the better ones.
I tried "mega" dosing B5 and saw nothing.
I have used Neutrogena(sp?) Mens facial wash and that helps alot, 2x a day BUT i did notice once i stop or miss one or 2 days it has a bounce back effect and acne comes back a bit worse for a day then refrains to normal.
If you shave i often soak my electric razor in bleach or disinfectant for a few hours or over ngiht at least 2-3 times a week.
Keep your bed sheets/pillow cases clean.
Sauna is great or heat up your bathroom for the same effect, for the first few days it may slightly increase but it will open the pores and help some.
Baths with Black Sea Salt are common.
Proper mosturizing post shave and after a shower/wash.
I have contemplated using Accutane but yes, i have researched it and the sides are pretty rough. Def have to watch that and combo of supps/PHs/AAS.
Protein shakes are sometimes linked, i know my friend flares up a bit
Water intake is suffiecient.
A body detox may help.
I have researched this topic alot as like i said i have some facial, which is going away with age. but i still have shoulder and a lil back. It really sucks but there is a large amount of things it could be. Over drying of the skin which causes the glands to over work and then become to oily. Or to much oil production and not big enough pores.
***1 thing is for sure NEVER EVER use dish soap! it has been known for many of time that the way the soap removes oil it over dries it imensly and the bounce back effect is horrid. I tried it for 3 days on one shoulder area and then compared after 5 days. YES it was worse.***
Sorry bout the length but the best of luck.
12-16-2007, 10:47 AM
Thanks for the response. I had a reaction to a shot of Kenalog earlier this year. I have been unable to get completely rid of the problem and I continue to get several huge ones on my back and shoulders.
12-16-2007, 11:10 AM
12-16-2007, 11:29 AM
12-16-2007, 11:36 AM
Well then I'd suggest seeing your doctor, ask him about Retin-A gel (0.04% Tretinoin). Similar effect that Accutane has but without the ridiculous side-effects and obviously only effects applied skin. I actually still use Retin-A 0.01% after having done Roaccutane and it works fantastically.
12-16-2007, 08:29 PM
I have heard of many AAS users recommending the pantothenic acid (i.e. B5). I have also been recently using Neutrogena's Men's face wash, which basically has a form of aspirin (not acetosalicylic acid (sp?)). I found that, as already stated 2x daily plus a benzoyl peroxide applied directly to pimples and pimples-to-be can work well. I have dry skin, but can get acne, especially when working out hard. Every hard lifting indulgence, every additional rep I allow myself and I know I'm flirting with this androgenic "side effect". I like to keep myself clean shaven at this stage of my life and it seems that weight training to my heart's content is bad for my face.
12-16-2007, 09:38 PM
Last edited by RoidRageX10; 12-16-2007 at 09:41 PM. Reason: bad link
12-16-2007, 09:57 PM
Tetracycline is an antibiotic and is designed for short term use. It is OK if you have a specific infection, but if you get recurring acne, you'll need a new course of antibiotics with each bout of acne. This will develop resistance to antibiotics and I know that I dont want to do that. I want to save my antibiotics for when I really might need them, like surgery later in life.
My skin does not respond to topical treatments for acne. BHA minimizes it somewhat but I keep getting it. I got tired of short term solutions for a long term problem (my acne that Ive had since I was about 9) so I finally decided to go with Accutane. For me, its worth it.
What works for you depends on what is causing it. Here is a tip.
AHA's = Alpha Hydroxy acids - water soluble. This gets rid of flakes and smooths the stratum corneum the outermost layer of deciduous skin cells. Glycolic, Citric and Lactic acid are good. Also Malic acid.
BHA's = Beta Hydroxy Acids - lipid soluble. This cleans out pores as it is the only one that can cut through oil. Salicylic (2% solution) is the only one I know of.
12-16-2007, 10:05 PM
there are only bad sides with accutane if your a female. i used it and loved it i stopped taking it about 2 years ago and haven't had a pimple since then. my doc gave me retin-a b4 i used accutane, retin-a just made me break out even more for the first 2 weeks then it got a little better but never went away. after a month and a half of accutane my face cleared up and i havent broken out since.
12-16-2007, 10:06 PM
12-16-2007, 10:14 PM
12-16-2007, 11:10 PM
I did end up going to the Dr. after I broke out with about 1000 bumps. He mis-diagnosed it and so did the next 5 Dr. and then the specialist got it right. I tried tetracycline but was very allergic and it made me start to itch so the next 4 weeks were sleepless. I finally ended up with some meds to help me stop itching and then light therapy followed by a chemical peel.
Now it is just some marks and black heads left with a random burst of a few monster pimples. I started using some Nutregena stuff that has cleared all up. I was mostly wondering for prevention. I will probably try poseiden.
12-16-2007, 11:15 PM
The main thing about accutane is the bad risk of birth defects which of course, directly affect women. Dont know what would happen to the "zygote" (sex cell) of the guy taking it if he got a girl prego while he was taking it though......hmmm.. not something that researchers usually want to experiment with. Women have this big "pledge" book they have to fill in before they can take it, which also includes 2 forms of BC.
12-17-2007, 01:57 AM
I haven't tried it but USPLabs suggests Powerfull. Their website explains:Improves skin tone through regeneration – Unlike ProHormones and Steroids that destroy your skin, PowerFULL will improve complexion – Another clear reason you’re naturally producing large amounts of HGH!
12-17-2007, 05:02 AM
I got sides on Accutane- it turned me into a ****ing loon. The idea that it doesn't give sides to men is laughable, it all comes down to the person.
12-17-2007, 12:35 PM
If you're serious about improving your acne I'd definantly talk to a dermatologist. They'll probably start you out with a mild prescription and something topical such as differin or retin-a...if that doesn't work theyll move on to something like acutane. The problem with that is well its super expensive and its a pain in the ass. Your lips and skin dry out like crazy...but if your on it for 5 months your pretty much guranteed to be rid of acne at least for the next year...often times for life. Although results may not be the same if your on ph or gear.
12-17-2007, 01:23 PM
Dermatologist is definitely the right way to go. They'll end up giving you a shot at the worst, and most likely some creams, face wash, pills, etc..
I've heard good about Poseidon, but from what people have said in this thread, it's hit or miss. If you'd like, give Trisorbagen a try. Not to pimp too hard here, but it's been improving skin quality in many users who've tried it and logged with us. I've used it and it also helped to clear things up a bit. If nothing else, it wouldn't hurt.
Just be sure to keep clean, don't use too hard astringents when washing up, and make sure your diet is healthy. Oh, and wash your hands! That's always a good idea.
-RecoverBro Zombie Specialist and Paracord Wrangler
-Independent due to lies that hurt my family. Loyal to myself and my Bro's.
12-17-2007, 05:02 PM
12-17-2007, 05:46 PM
01-20-2009, 01:23 AM
I suffered for a long time bc I was on boards like this searching for an acne cure. You won't find it here or in any of the supported supp stores. Go to your doctor and ask for a prescription. I'd ask about Benza-Clin. It is a topical cream with strong bezoyl peroxide mixed with clindamycin. I found it's much cheaper to just go to a regular dr. and not a dermatologist. Best of Luck
01-20-2009, 08:41 AM
Similar Forum Threads
- By MaDmaN in forum SupplementsReplies: 25Last Post: 11-21-2014, 08:38 AM
- By Sanosuke in forum AnabolicsReplies: 12Last Post: 07-24-2004, 10:26 PM
- By pharaohf4 in forum AnabolicsReplies: 9Last Post: 02-11-2004, 06:28 PM
- By yourdaddy in forum SupplementsReplies: 8Last Post: 05-02-2003, 05:47 PM
- By Crankin'steiN in forum AnabolicsReplies: 23Last Post: 03-10-2003, 06:00 PM